| Model Number |
10813621 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that the alaris infusion tubing spontaneously separated.
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of tubing separated was confirmed.A photo provided by the customer shows that the silicone tubing was torn away from the upper fitment.The root cause of the tear could not be definitively determined.
Event or Problem Description
It was reported that the alaris infusion tubing spontaneously separated.There has been no impact to patient response or additional event information made available to date.